Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Am I having side effects of 24 pro plus ?

hi i have taken 24 pro plus and have not eaten and keep being sick im smoking more then usual im 22 and feel like im gonna have abreakdown i dont know wat to do please help me
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Ho Toni, Welcome to HealthcareMagic Forum,
You are suffering from Anxiety Depression, Kindly get yourself examined by a Psychiatrist as you need thorough evaluation and counseling. In the meantime, learn more about your condition it will help you understand your condition better and will help you stick to your treatment plan. Make sleep a Priority and sleep for minimum of 8 hours daily, Avoid drug abuse, quit smoking and alcohol. Do yoga and meditation. Exercise regularly for an hour daily, you can join swimming classes and a gym. These measures will help you in a Better way if you stick to them.

Wish you Good Health. Do Take Care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor